I've been on the effexor for a little over a year and only ever been on the 37.5 dosage(I know thats a low dose especially compared to everyone else on here and now I am currently trying to get off them for good ). My doctor told me to take them every other day until they were gone. It's been a month and finally they are GONE (woohoo!!) However, its been a few hours since I woke up and I already have brain zaps and made a few trips to the toilet. This is only the first day and I'm wondering how bad they are going to get? Since I was low dosage I thought I might have lucked out and not of had such horrible withdrawals, but I'm starting to think other wise. I work this weekend (in two days), 12 hours shifts, and have a pretty dangerous job and would never want to put my shift partner at risk if I'm not going to be 100% mentally. Does anyone have any idea on what the withdrawals are like for a person with a dosage like myself?
Any feed back would be greatly appreciated! I'm desperate! lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.